# SDR SIMA20120729011

- Difficulty date: July 29, 2012
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N839AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145653
- Aircraft time: 23,779 hours, 20,905 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR CUTOUT FWD LOWER CORNER FRAME 65 SHEAR TIE CORRODED. REPAIRED SHEAR TIE AT FR65 IAW EO EM-53MR-1129.
